Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 11, Number 3

Mirror symmetry of abelian varieties and multi-theta functions
Kenji Fukaya.
J. Algebraic Geom. 11 (2002), 393-512
Abstract, references and article information
Full-text PDF
MathSciNet review: 1894935
On codimension two subvarieties of $P^{5}$ and $P^{6}$
Ph. Ellia and D. Franco.
J. Algebraic Geom. 11 (2002), 513-533
Abstract, references and article information
Full-text PDF
MathSciNet review: 1894936
Arakelov type inequalities for Hodge bundles over algebraic varieties, Part I: Hodge bundles over algebraic curves
Jürgen Jost and Kang Zuo.
J. Algebraic Geom. 11 (2002), 535-546
Abstract, references and article information
Full-text PDF
MathSciNet review: 1894937
On the structure of Selmer groups over $p$-adic Lie extensions
Yoshihiro Ochi and Otmar Venjakob.
J. Algebraic Geom. 11 (2002), 547-580
Abstract, references and article information
Full-text PDF
MathSciNet review: 1894938
A characterization of quasi-homogeneous complete intersection singularities
Henrik Vosegaard.
J. Algebraic Geom. 11 (2002), 581-597
Abstract, references and article information
Full-text PDF
MathSciNet review: 1894939
Erratum to “Régularité et interpolation”
Marc Chardin and Patrice Philippon.
J. Algebraic Geom. 11 (2002), 599-600
Abstract, references and article information
Full-text PDF
MathSciNet review: 1894934
American Mathematical Society